# SDR DALA2024072907562

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0465368) CORROSION ON LH SIDE PLATES (UPPER AND LOWER SURFACE) BTW STA 727 TO STA 847 AT AFT CARGO COMPARTMENT. LH SIDE PLATES (UPPER AND LOWER SURFACE) BTW STA 727 TO STA 847 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
